# SDR PCAA9500249

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: T62T40C7B
- Condition: Failed
- Location: Rt Wing
- Part time: 5,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED ON START UP.  INSPECTED APU PER MEL PROCEDURES, FOUND APU DAMAGED.  AIRCRAFT FERRIED TO MDT FOR REPAIRS.  INSPECTED APU, FOUND UNCONTAINED CATASTROHIC FAILURE OF THE COMPRESSOR ROTOR.  REMOVED AND REPLACED APU.  PERFORMED STRUCTURAL REPAIR MANUAL AND REPAIR DRAWINGS.  AIRCRAFT RETURNED TO SERVICE.  (M)
